American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] PawełG. Walczak. Existence of smooth invariant measures for geodesic flows of foliations of Riemannian manifolds . Proc. Amer. Math. Soc. 120 (1994) 903-906. MR 1227531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Boris Hasselblatt. Bootstrapping regularity of the Anosov splitting . Proc. Amer. Math. Soc. 115 (1992) 817-819. MR 1101985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. C. Penner. Bounds on least dilatations . Proc. Amer. Math. Soc. 113 (1991) 443-450. MR 1068128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Augustin Banyaga. A note on Weinstein's conjecture . Proc. Amer. Math. Soc. 109 (1990) 855-858. MR 1021206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Franks and Michał Misiurewicz. Rotation sets of toral flows . Proc. Amer. Math. Soc. 109 (1990) 243-249. MR 1021217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nobuya Watanabe. On topological entropy of group actions on $S\sp 1$ . Proc. Amer. Math. Soc. 106 (1989) 245-249. MR 965946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Gasull and J. Llibre. On the nonsingular quadratic differential equations in the plane . Proc. Amer. Math. Soc. 104 (1988) 793-794. MR 964858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William M. Goldman, Morris W. Hirsch and Gilbert Levitt. Invariant measures for affine foliations . Proc. Amer. Math. Soc. 86 (1982) 511-518. MR 671227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Koichi Yano. Topological entropy of foliation preserving diffeomorphisms . Proc. Amer. Math. Soc. 85 (1982) 293-296. MR 652461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen Schecter and Michael F. Singer. Addendum to: ``Planar polynomial foliations'' . Proc. Amer. Math. Soc. 83 (1981) 220. MR 620018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Cantwell and Lawrence Conlon. Reeb stability for noncompact leaves in foliated $3$-manifolds . Proc. Amer. Math. Soc. 83 (1981) 408-410. MR 624942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stephen Schecter and Michael F. Singer. Planar polynomial foliations . Proc. Amer. Math. Soc. 79 (1980) 649-656. MR 572321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia